

Navajo Nation Bar Association, Inc. Traditional Teachings Course

May 9, 2025, 8am-5pm

DNA Legal Services Building, Window Rock, AZ / ZOOM Option available

Agenda

8 – 9:30AM	The Navajo Clan System and its Function (CLE Navajo Ethics or Navajo Law 1.5 Hours)	Rosiene Charley, Navajo Peacemaking Program
9:30 – 10:30AM	The Use of Traditional Dispute Resolution (Peacemaking) (CLE Navajo Ethics or Navajo Law 1.0 Hours)	Anna B. Scott, Navajo Peacemaking Program
10:30- 10:45AM	Break	
10:45- 11:45AM	<i>Navajo Intellectual Property</i> (CLE Navajo Ethics or Navajo Law 1.0 Hours)	Eugenia Charles- Newton, Council Delegate
11:45AM – 1PM	Lunch	
1 – 2:30PM	Navajo Teachings and Customs (CLE Navajo Ethics or Navajo Law 1.5 Hours)	Chris Paul Benally, Chapter Coordinator
2:30 – 2:45PM	Break	
2:45 – 4:45PM	Navajo Leadership and Fundamental Law Panel (CLE Navajo Ethics or Navajo Law 2.0 Hours)	Shawna Claw, Council Delegate, Robert Yazzie, Emeritus Chief Justice, Shawn Attakai, Judicial Staff Attorney

Navajo Nation Bar Association, Inc